# SDR R61A201804050449

- Difficulty date: March 23, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 11,550 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Part time: 11,550 hours, 7,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND AFT WET AREA, GUSSET PLARE CORRODED.MATERIAL LOSS IS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED GUSSET IAW E175 SRM 51-41-01. PSE EFFECTIVE 53-23-005.
